Centre de diffusion de revues académiques mathématiques

 
 
 
 

Séminaire Équations aux dérivées partielles (Polytechnique)

Table des matières de ce volume | Article précédent | Article suivant
M. Kashiwara; T. Kawai
On the boundary value problem for the elliptic system of linear differential equations
Séminaire Équations aux dérivées partielles (Polytechnique) (1972-1973), Exp. No. 20, 6 p.
Article PDF | Analyses MR 413202 | Zbl 0272.35034

Bibliographie

[1] M. Kashiwara, T. Kawai: On the boundary value problem for elliptic system of linear differential equations. I. Proc. Japan Acad. 48- 10 (1972).  MR 413200 |  Zbl 0271.35028
[2] M. Kashiwara, T. Kawai: Ibid. II. To appear in Proc. Japan Acad. 49 (1973).  MR 413201 |  Zbl 0279.35037
[1] H. Komatsu: A proof of Kotaké and Narasimhan's theorem. Proc. Japan Acad. 38 (1962) 615-618.  MR 152909 |  Zbl 0113.30501
[1] T. Kotaké, M.S. Narasimhan: Regularity theorems for fractional powers of a linear elliptic operator. Bull. Soc. Math. France 90 (1962) 449-471. Numdam |  MR 149329 |  Zbl 0104.32503
[1] M. Sato, T. Kawai and M. Kashiwara: Microfunctions and pseudodifferential equations. To appear in Proceedings of Katata Conference (Springer).  MR 420735 |  Zbl 0277.46039
Copyright Cellule MathDoc 2019 | Crédit | Plan du site